# SDR ABXA080119

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 60,956 hours, 64,385 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part number: 6RW176YN3
- Part serial: 5996552
- Condition: Defective
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN COCKPIT, WORSE WITH EMERGENCY POWER SELECTED ON.  FOUND SMELL TO BE WORSE IN FORWARD ACCESSORY COMPARTMENT.  NO SIGNS OF OVERHEATED OR BURNING EQUIPMENT WITH POWER ON.  DETERMINED ODOR TO BE RESIDUAL FROM RIGHT TRANSFORMER RECTIFIER THAT WAS REPLACED ON PREVIOUS FLIGHT.
